# SDR CA010404004

- Difficulty date: March 2, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 32,013 hours
- Engine: Lyc ALF502R5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NF20216401
- Condition: Cracked
- Location: Cockpit
- Part time: 6,117 hours, 4,118 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMBOUT THE FLIGHT CREW REPORTED A CRACK DEVELOPING IN THE LOWER RT CORNER OF THE CAPTAINS B PANEL. THE AIRCRAFT RETURNED TO THE POINT OF DEPARTURE AND THE WINDOW WAS REPLACED. THE WINDOW WAS A REMANUFACTURED EXCHANGE UNIT FROM AEROSPACE COMPOSITE TECHNOLOGIES, AND HAD ACCUMULATED 6,117 HOURS AND 4,118 CYCLES SINCE INSTALLATION ON THIS AIRCRAFT.
